# SDR AALA202502272560

- Difficulty date: February 25, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 44,947 hours, 19,025 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD PASSENGER EMERGENCY EXIT LIGHT INOPERATIVE. TROUBLESHOT AND FOUND CONNECTOR DISCONNECTED, RESEATED CONNECTOR. PREFORMED SATISFACTORY LIGHT TEST. PER B737-NGWDM-33-51-12 AND B737-NG-SWPM-20-60-00 AND B737-NG AMM 51-00-720-801.
